# SDR RAIA961004

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Wire
- Part number: EM340CH
- Condition: Loose
- Location: Rt Engine
- Part time: 2,466 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - FLT 7506 - RIGHT INTEGRATED ENGINE CONTROL LIGHT CAME ON DURING TAKEOFF.  MAINTENANCE REPLACED THE TERMINAL ON THE EGT SHORT LEAD.  (M)
